Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Dead cockroach removed from ear. On otogesic drops. Side effects?

Hello Dr. a cockroach entered my ear after 20 mins I went to ENT clinic,it was removed by Dr.after making the insect to die but he did not use spirit but had used water or some mild which I don't know then gave me otogesic drops to use for 4 days,advised not to take head bath for one week.Can otogesic be used for 4 days or long? Will there be side effects.After 1 week can I take head bath pls advise
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
If some life insects enter in ear first thing to do is apply oil or oil like thick liquid (should be clean)this is to make the insect suffocate and die. There can be some damage to your ear canal skin which takes 1 week to you can use the same antibiotic drops to avoid secondary infection. You can have your routine head bath after 1 week.Get Well soon
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor